# SDR SWAA2020111126070

- Difficulty date: October 26, 2020
- Submitted: November 11, 2020
- Operation: Air carrier
- Aircraft: N8656B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42530
- Aircraft time: 20,775 hours, 9,097 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND PACK BAY HORIZONTAL ANGLE COMMON TO LOWER SIDE OF CENTER FUEL TANK AT STATION 663 IS CRACKED, 3RD FASTENER OUTBOARD OF KEEL BEAM VERTICAL ANGLE, MARKED.  REMOVED DAMAGED AREA OF LEFT HAND PACK BAY HORIZ ANGLE COMMON TO LOWER SIDE OF CENTER FUEL TANK AT STA 663, 3RD FASTENER OUTBOARD OF KEEL BEAM VERTICAL ANGLE AND REPAIRED, IAW B737-800 SRM 57-10-10-2R-5.  PERFORMED LEAK CHECK ON FASTENERS COMMON TO CENTER FUEL TANK NO LEAKS NOTED, IAW AMM 20-11-00-400-801.
